# SDR ASAA2017110322418

- Difficulty date: November 3, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 14,823 hours, 4,928 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START,  DURING MASTER CAUTION RECALL, BOTH PACK LIGHTS ILLUMINATED.  BOTH EXTINGUISHED WITH MC RESET. COMPLIED WITH QRH,  BOTH PACK LIGHTS REMAINED ILLUMINATED.  ACFT GROUNDED.  CONFIRMED BOTH PACK LIGHTS ON WITH MASTER RECALL.  FOUND BOTH ZONE TEMP CONTROLLERS WITH INLET FAULT  LIGHTS ON WITH BITE SWITCH PUSHED. PERFORMED  ZONE TEMP CONTROLLER BITE TEST OF BOTH NR 1 & 2 CONTROLLERS SEVERAL TIMES WITH NO FAULTS.  OPS NORMAL IAW AMM 21-61-00.  COCKPIT PACK LIGHTS REMAIN EXTINGUISHED NOW WITH MASTER RECALL., NO HISTORY OF THIS DEFECT LAST 30 DAYS.
